So, let me explain my situation. I went to the dermatologist a couple months ago and was prescribed Solodyn (65mg) to be taken for about two months. I asked if it would interfere with my Beyaz (which I have been on for over a year), and my doctor said it wouldn't.
This month, I have had sex twice each with my partner finishing inside me. My last period was began on Oct. 11. Once while I was still on Solodyn (which according to my Period Calendar, was in the middle of my "fertile week"), the other a week after I had stopped taking it. Today, about two days since I had intercourse, I noticed a brown discharge in my panties when I went to use the restroom. It wasn't an insane amount, but nor was it just a little spot. Considering it wasn't there when I had used the restroom a hour or two before, I'm assuming it occurred during that time frame. It's dried also, so I'm assuming it's been there for a bit.
I am expecting my period, according to my pills and the cycle that has happened for over a year since being on the pills, next Friday on Nov. 8. I would like to mention that I have never been late or skipped a pill for the entire time I have been taking Beyaz.
I was wondering what exactly this discharge entails? Because Solodyn is a kind of antibiotic... but my doctor assured me that it shouldn't interfere with the pill's effectiveness. I know I shouldn't be cruising around the internet for answers because who knows what is true, but I have heard that it could be a cause of pregnancy, a kind of implantation bleeding. I also read that it was normal, even though I can't remember having brown discharge this early while on the pill. I have had break through bleeding maybe once before. I normally get brown discharge the day of or day before my period. Sometimes afterwards. I know it is the uterus cleaning itself of the uterine lining.
Should I be concerned for this brown discharge?
Thank you in advance, and being a source that is actually helpful!
Posts: 23 | Registered: Sep 2012
| IP: Logged |
As you already said, spotting sometimes is just old blood getting out of our bodies.
If your doctor told you this medication wouldn't interfere with your birth control then I think it's sound to trust that.
Implantation bleeding is actually not a common thing, and there are a lot of other explanations for spotting. Our bodies don't always react the same way and periods can - and very often do- change. Sorry I can't tell you why exactly this is happening. It could be the medication (not saying that is not effective just saying could help to a change in the cycle), but it also could be just a side effect of your birth control, which is normal.
And yes, maybe surfing the web reading stories with a lot of misinformation probably is not the best thing to do. If you ever feel anxious this a *great* thing to read:
-------------------- "Whatever you do will be insignificant, but it's very important that you do it " (...'cause no one else will) -Gandhi- Posts: 420 | From: Somewhere over the rainbow* | Registered: Jun 2013
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.